Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 50, Number 4

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 50, Number 4 (1944)
Bull. Amer. Math. Soc. 50 (1944)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 50, Number 4 (1944)
Bull. Amer. Math. Soc. 50 (1944)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the Bergman operators for linear partial differential equations
Kaj L. Nielsen.
Bull. Amer. Math. Soc. 50 (1944), 195-201
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0009802
On the equation $𝜒𝛼= 𝛾𝜒+ 𝛽$ over an algebraic division ring
R. E. Johnson.
Bull. Amer. Math. Soc. 50 (1944), 202-207
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0009947
A recurrence formula for the solutions of certain linear partial differential equations
Morris Marden.
Bull. Amer. Math. Soc. 50 (1944), 208-217
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0009803
On Gauss’ and Tchebycheff’s quadrature formulas
J. Geronimus.
Bull. Amer. Math. Soc. 50 (1944), 217-221
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0010740
Powers of homeomorphisms with almost periodic properties
W. H. Gottschalk.
Bull. Amer. Math. Soc. 50 (1944), 222-227
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0009850
Some properties of summability. II
J. D. Hill.
Bull. Amer. Math. Soc. 50 (1944), 227-230
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0010000
The transformation of Čech
V. G. Grove.
Bull. Amer. Math. Soc. 50 (1944), 231-234
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0009878
Distance geometry notes
L. M. Blumenthal.
Bull. Amer. Math. Soc. 50 (1944), 235-241
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0009859
Topological analog of the Weierstrass double series theorem
G. T. Whyburn.
Bull. Amer. Math. Soc. 50 (1944), 242-245
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0010277
The “fundamental theorem of algebra” for quaternions
Samuel Eilenberg and Ivan Niven.
Bull. Amer. Math. Soc. 50 (1944), 246-248
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0009588
On orthogonal Latin squares
Henry B. Mann.
Bull. Amer. Math. Soc. 50 (1944), 249-257
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0010401
Some theorems on co-terminal arcs
R. H. Sorgenfrey.
Bull. Amer. Math. Soc. 50 (1944), 257-259
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0009848
Component orbits under pointwise recurrent homeomorphisms
Mariano García.
Bull. Amer. Math. Soc. 50 (1944), 260-266
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0009849
Groups without proper isomorphic quotient groups
Reinhold Baer.
Bull. Amer. Math. Soc. 50 (1944), 267-278
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0009955
A substitute for the axiom of choice
A. D. Wallace.
Bull. Amer. Math. Soc. 50 (1944), 278
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0009759
Proof of a theorem of Thorin
J. D. Tamarkin and A. Zygmund.
Bull. Amer. Math. Soc. 50 (1944), 279-282
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0009964
American Mathematical Society